Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

6 Bumps

UGH!! adult content

Okay, so I got the Depo shot in early January, my return date isn't until may 3rd, I haven't had any spotting or bleeding since the period that you have to be on to get depo. I just went to the bathroom, and...well...to be quite honest, it looked like a mucus plug fell out...It was clear, formed, and stringy. I'm having smaller completely clear, gel-like strings pass, also all streaked with blood. I am HEAVILY confused...Also, I've watched several births and the last one I participated in I was "in the action" and the smell that happened as the baby was coming out, is similar in smell to what I've got right now..kind of like a wet dog >.<

This is really embarrassing, please no insults, but I need some advice please. Thank you.

Answer Question
 
gabrielle_x

Asked by gabrielle_x at 3:39 AM on Apr. 4, 2011 in Health

Level 13 (957 Credits)
Answers (5)
  • Wow...I don't have loads of experience on the subject so I may not be the best advice, I'll bump this but honestly, sounds like a possible excess of discharge and perhaps now you're just having some random spotting? I know the shot is pretty reliable in terms of not having periods but you never know....Worst case scenario, maybe a miscarriage? Get into the doctor before your next scheduled shot and get an answer! Good luck :)
    ShainaMay

    Answer by ShainaMay at 3:43 AM on Apr. 4, 2011

  • Oh, I'm done with the shot after this round wears off, that's been long decided lol. I'm going to call my doc, I just wanted advice beforehand since the doctor I like does her rounds of delivery on Mondays and I'd get one I hate if I made a walk-in appt.
    gabrielle_x

    Comment by gabrielle_x (original poster) at 3:46 AM on Apr. 4, 2011

  • I think you should talk to your doctor also as ShaninaMay said that way you;ll know for sure what is going on
    Christmaslver68

    Answer by Christmaslver68 at 7:38 AM on Apr. 4, 2011

  • call your dr or go to your local walk in clinc as an emergency
    augboy11

    Answer by augboy11 at 12:58 PM on Apr. 4, 2011

  • Go to the doc asap and no more shots
    MaterialGirl198

    Answer by MaterialGirl198 at 9:10 AM on Apr. 5, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN